# SDR ASAA2022021137398

- Difficulty date: February 11, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 25,519 hours, 7,952 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW "OVERHEAT" LIGHT ILLUMINATED. GROUNDED - YES. RIGHT SIDE WINDOW "OVERHEAT" LIGHT ILLUMINATED. RAN APPROPRIATE QRH. UPON RESETTING RIGHT SIDE WINDOW SWITCH, "OVERHEAT" LIGHT EXTINGUISHED. FLIGHT CONTINUED NORMALLY.
